• 孟岩

    副教授、理学博士,硕士生导师

    主要研究方向:调和分析

    办公室:信息楼335 8250-0692
  • 教育经历

    2002. 9—2005. 6,北京师范大学数学科学学院,获得理学博士学位;
    1999. 9—2002. 6,北京师范大学数学科学学院,获得理学硕士学位;
    1995. 9—1999. 6, 辽宁师范大学数学系,获得理学学士学位.

  • 工作经历

    2005. 9—至今,中国人民大学信息学院

  • 科研成果

    论文:
    ☆Henliang Fu, Haibo Lin, Yan Meng, Boundedness of parametric Marcinkiewicz integrals on non-homogeneous metric measure
    spaces (in Chinese). Sci Sin Math, 2016, 46: 1801–1814
    ☆Guoen Hu, Yan Meng*, Dachun Yang, Weighted norm inequalities for multilinear Calderón-Zygmund operators on non-homogeneous metric measure spaces. Forum Math. 26 (2014), no. 5, 1289–1322.
    ☆Suile Liu, Yan Meng, Dachun Yang, Boundedness of maximal Calderón-Zygmund operators on non-homogeneous metric measure spaces. Proc. Roy. Soc. Edinburgh Sect. A 144 (2014), no. 3, 567–589.
    ☆Guoen Hu, Yan Meng*, Dachun Yang, A new characterization of regularized BMO spaces on non-homogeneous spaces and its applications. Ann. Acad. Sci. Fenn. Math. 38 (2013), no. 1, 3–27.
    ☆Guoen Hu, Yan Meng*, Multilinear Calderón-Zygmund operator on products of Hardy spaces. Acta Math. Sin. (Engl. Ser.) 28 (2012), no. 2, 281–294.
    ☆Yan Meng, Eiichi Nakai,Dachun Yang, Estimates for Lusin-area and Littlewood-Paley g∗λ functions over spaces of homogeneous type. Nonlinear Anal. 72 (2010), no. 5, 2721–2736.
    ☆Haibo Lin, Yan Meng*, Maximal multilinear Calderón-Zygmund operators with non-doubling measures. Acta Math. Hungar. 124 (2009), no. 3, 263–287.
    ☆Haibo Lin, Yan Meng*, Boundedness of parametrized Littlewood-Paley operators with nondoubling measures. J. Inequal. Appl. 2008, Art. ID 141379, 25 pp.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Boundedness of Riesz potentials in nonhomogeneous spaces. Acta Math. Sci. Ser. B Engl. Ed. 28 (2008), no. 2, 371–382.
    ☆Yan Meng, Dachun Yang, Estimates for Littlewood-Paley operators in BMO(Rn). J. Math. Anal. Appl. 346 (2008), no. 1, 30–38.
    ☆Yan Meng, Multilinear Calderón-Zygmund operators on the product of Lebesgue spaces with non-doubling measures. J. Math. Anal. Appl. 335 (2007), no. 1, 314–331.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Estimates for Marcinkiewicz integrals in BMO and Campanato spaces. Glasg. Math. J. 49 (2007), no. 2, 167–187.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Endpoint estimates for maximal commutators in non-homogeneous spaces. J. Korean Math. Soc. 44 (2007), no. 4, 809–822.
    ☆Guoen Hu*, Yan Meng, Dachun Yang, Boundedness of some maximal commutators in Hardy-type spaces with non-doubling measures. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 6, 1129–1148.
    ☆Xiaoli Fu, Yan Meng, Dachun Yang*, Boundedness of commutators with Lipschitz functions in non-homogeneous spaces. Chin. Ann. Math. Ser. B 28 (2007), no. 1, 67–80.
    ☆Yan Meng, Dachun Yang, Boundedness of commutators with Lipschitz functions in non-homogeneous spaces. Taiwanese J. Math. 10 (2006), no. 6, 1443–1464
    ☆Yan Meng, Dachun Yang, Multilinear commutators of Calderón-Zygmund operators on Hardy-type spaces with non-doubling measures. J. Math. Anal. Appl. 317 (2006), no. 1, 228–244.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Endpoint estimate for maximal commutators with non-doubling measures. Acta Math. Sci. Ser. B Engl. Ed. 26 (2006), no. 2, 271–280.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Estimates for maximal singular integral operators in non-homogeneous spaces. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006), no. 2, 351–364.
    ☆Wengu Chen, Yan Meng, Dachun Yang*, Calderón-Zygmund operators on Hardy spaces without the doubling condition. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2671–2680.
    ☆Dunyan Yan*, Yan Meng, Senhua Lan, Lp(Rn) boundedness for the maximal operator of multilinear singular integrals with Calderón-Zygmund kernels. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 3, 497–506.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, New atomic characterization of H1 space with non-doubling measures and its applications. Math. Proc. Cambridge Philos. Soc. 138 (2005), no. 1, 151–171.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Multilinear commutators of singular integrals with non doubling measures. Integral Equations Operator Theory 51 (2005), no. 2, 235–255.
    ☆Guoen Hu, Yan Meng, Dachun Yang*, Multilinear commutators for fractional integrals in non-homogeneous spaces. Publ. Mat. 48 (2004), no. 2, 335–367.
    ☆Shanzhen Lu*,Yan Meng, Qiang Wu, Lipschitz estimates for multilinear singular integrals. II. Acta Math. Sci. Ser. B Engl. Ed. 24 (2004), no. 2, 291–300.
    ☆Shanzhen Lu*,Yan Meng, Endpoint estimates for a class of multilinear oscillatory singular integral operators. Progr. Natur. Sci. (English Ed.) 12 (2002), no. 11, 813–819.

  • 荣誉获奖

    2011年中国人民大学教学优秀奖

 

邮编:100872

电话:010-62515886

传真:010-62513316

E-mail:mathruc@ruc.edu.cn

地址:北京市海淀区中关村大街59号中国人民大学信息楼

数学学院公众号

版权所有 中国人民大学数学学院 升星提供技术服务